# SDR 9JLA2021062423540

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 45317
- Aircraft time: 4,297 hours, 3,229 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fire Seal
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT WHILE PASSING 19000 FT IN A CLIMB, THE "RIGHT ENGINE PYLON OVERTEMP" WARNING LIGHT ILLUMINATED. THE MESSAGE WAS CLEARED BY THE APPLICABLE QRH PROCEDURE AND THE FLIGHT WAS CONTINUED SAFELY. UPON LANDING, ENGINE OIL WAS NOTICED ON THE UNDERSIDE OF THE RIGHT ENGINE. THE MAINTENANCE TEAM TROUBLESHOT AND REPLACED THE RIGHT ENGINE HIGH PRESSURE BLEED AIR FIRE SEAL WITH NEW SEAL. P/N 316154 POST MAINTENANCE CHECKS SATISFACTORY. PERFORMED ENGINE RUNS, NO MESSAGES DISPLAYED. CLEANED ENGINE OIL FROM COWLING, NO LEAKS NOTED AT THIS TIME. AIRCRAFT WAS RETURNED TO SERVICE.
